MathSciNet Relay Station
MathSciNet bibliographic data
MR758701 (86e:11036) 11F46 (11E45)
Yoshida, Hiroyuki On Siegel modular forms obtained from theta series. J. Reine Angew. Math. 352 (1984), 184–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement